| Model Number |
VTICMO12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following a implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.The lens was later intraoperatively removed and replaced for same size model, different power lens and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3: lens was returned in liquid in a microcentrifuge vial.Visible inspection found no visible damage to the lens.Dimensional and functional inspection found lens to be manufactured within specifications.Claim# (b)(4).